# SDR T2BA3

- Difficulty date: October 6, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N172TE
- Make and model: Beech 1900C
- Aircraft serial: UB24
- Aircraft time: 32,443 hours, 52,902 cycles
- Engine: Pwa PT6*
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 11438904019
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FUEL QUANTITY ANNUNCIATOR ILLUMINATED THROUGHOUT ENTIRE FLIGHT 20 MINUTE FLIGHT, PERFORMED TROUBLESHOOTING OF FUEL INDICATING SYSTEM, FOUND THE LOW FUEL QTY. SENSOR TO BE MALFUNCTIONING, REPLACED PART IAW MANUFACTURERS RECOMENDATIONS, PERFORMED AN OPERATIONAL CHECK, SYSTEM WORKS PROPERLY, SIGNED OFF WRITE UP AND RELEASED AIRCRAFT FOR FLIGHT.
